MAUDE Adverse Event Report: COOK VASCULAR INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK VASCULAR INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation - evaluation: a review of the complaint history, device history record, drawing, instructions for use (ifu), manufacturing instructions, quality control, and visual inspection of the returned device was conducted during the investigation.Five performer introducers were returned for evaluation.All five dilators had surface defects on the taper that occurred in an area approximately 4-6 millimeters (mm) from the distal tip.A dark discoloration was also present on all five dilator tapers.A document-based investigation evaluation was also performed.There is no evidence to suggest the product was not made to specifications.Review of device history record shows no nonconforming events which could contribute to this failure mode.There were no other reported complaints for this lot number.Based on the information provided and results of the investigation, a definitive root cause could not conclusively be determined.Per the risk assessment, no further action is required.We will continue to monitor for similar complaints.
 
Event or Problem Description
An international customer reported that the tip of the performer introducer dilator was deformed.The malfunction was discovered prior to patient contact.No further information was provided.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK VASCULAR INC
1186 montgomery lane
vandergrift PA 15690
MDR Report Key6740123
Report Number1820334-2017-02069
Device Sequence Number1267680
Product Code DYB
UDI-Device Identifier00827002086586
UDI-Public(01)00827002086586(17)190830(10)NS7201456
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberRCFW-7.0-38-80-RB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2017
Initial Report FDA Received Date07/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1